# SDR YV3R2019012200008

- Difficulty date: January 18, 2019
- Submitted: January 31, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: B-70X
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14164
- Aircraft time: 12 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Controller
- Part number: D2782
- Part serial: 4595
- Condition: Failed
- Part time: 12 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED, WHEN SPEED IS ABOVE 80%, THE GOVERNOR LIGHT IS OFF AND BECOMES INOPERATIVE.
